Hokkaido Mathematical Journal

The principle of closeness of sufficiently large sets of a-points of meromorphic functions

Grigor A. BARSEGIAN

Full-text: Open access

Article information

Source
Hokkaido Math. J. Volume 26, Number 2 (1997), 451-456.

Dates
First available in Project Euclid: 26 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351257977

Digital Object Identifier
doi:10.14492/hokmj/1351257977

Mathematical Reviews number (MathSciNet)
MR1463097

Zentralblatt MATH identifier
0878.30025

Citation

BARSEGIAN, Grigor A. The principle of closeness of sufficiently large sets of a-points of meromorphic functions. Hokkaido Math. J. 26 (1997), no. 2, 451--456. doi:10.14492/hokmj/1351257977. https://projecteuclid.org/euclid.hokmj/1351257977.


Export citation